# SDR 2006UALA00760

- Difficulty date: April 22, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,722 hours, 28,609 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BOTTOM AIRFONE ANTENNA FOUND DRILL START NEXT TO MOUNT HOLE.  REMOVED DAMAGE FABRICATED FILLER AND DOUBLER AND INSTALLED PER EA I060196 AND EA I06089 AND UAL EVA UA-EVA-60250
